# SDR CA070514018

- Difficulty date: March 9, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY A NOISE AND SMOKE IN THE CABIN AIR.   SUBSEQUENT INSPECTION REVEALED OIL AT THE ENGINE INLET AND METALLIC DEBRIS ON THE REDUCTION GEARBOX CHIP DETECTOR.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070514018)
